# SDR UALA2010020200425

- Difficulty date: February 2, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 54,185 hours, 7,919 cycles
- Engine: Pwa PW4090
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: B435428
- Part serial: 1
- Condition: Leaking
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND LEAK AT NR 4 SPOILER ACTUATOR.   LEAK IS ONE DROP PER MINUTE OR LESS DURING ACTUATION.  REQUIRES ACTUATOR.  PART PLACED IN LOB.  HYD SYS SERVICED.  LEAK IS FROM STATIC SEAL AT BOTTOM OF ACTUATOR AND IS WITHIN CF LIMITS.  REMOVED NR 4 SPOILER PCU.  INSTALLED NR 4 SPOILER PCU, COMPLETED UP TO STEP 3 F,(1),(I). PG 408.  FINISHED INSTALLATION, TESTS AND ADJUSTMENT CARRIED OUT PER AMM.  OP CHECKS NORMAL.
